THE NUMERICAL RANGE OF AN ELEMENT OF A CLASS OF TOPOLOGICAL ALGEBRAS

Authors

  • E. Ansari-Piri University of Guilan - Department of Mathematics
  • M. Sabet University of Guilan - Department of Mathematics

Keywords:

multiplicative linear functional, numerical range, boundedness radius, β - subadditive algebras

Abstract

Kinani, Oubbi and Oudadess (1998) show that every unital and commutative locally convex algebra with a jointly continuous product is β - subadditive, for which β is the boundedness radius.  In this paper we obtain some results on numerical range of an element in β - subadditive algebras.  To do this, at first, we study the dual space of topological algebras for which the boundedness radius is finite.  Furthermore, we prove some new results for linear and multiplicative linear functionals on a class of topological algebras.

Downloads

Published

2019-02-27

How to Cite

Ansari-Piri, E., & Sabet, M. (2019). THE NUMERICAL RANGE OF AN ELEMENT OF A CLASS OF TOPOLOGICAL ALGEBRAS. Italian Journal of Pure and Applied Mathematics, 41, 58–64. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7153

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.